# SDR P2EA2002V0021

- Difficulty date: February 21, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-IMPROPER REPAIR LOCATED AT BS 259 STR 19L.-Existing repair replaced IAW E.O. No.B737HC53-023/02, Dated March 15, 2002, approved with FAA 8110-3 form submited by B.R.Frakes.Note: See Aeroman W/O No. 2002-90/1, VAM100 No.0714, SDA No. 239SDA022.
